# SDR MVH0064095

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED REPAIRED RT-450 SN 530.  RETURNING LOANER RT-450 SN 465.  NOT SERVICABLE DUE TO INTERMITTENT TRANSMIT.  REMOVED RT-450 SN 465.  RETURNED TO   INSTALLED REPAIRED UNIT RT-450 SN 530.  OP CHECK GOOD.
